Multiplicity of positive solutions for singular elliptic systems with critical sobolev-hardy and concave exponents

Tsing San Hsu*, Huei Lin Li

*Corresponding author for this work

Research output: Contribution to journalJournal Article peer-review

7 Scopus citations

Abstract

In this paper, we consider a singular elliptic system with both concave nonlinearities and critical Sobolev-Hardy growth terms in bounded domains. By means of variational methods, the multiplicity of positive solutions to this problem is obtained.

Original languageEnglish
Pages (from-to)791-804
Number of pages14
JournalActa Mathematica Scientia
Volume31
Issue number3
DOIs
StatePublished - 05 2011

Keywords

  • Concave exponents
  • Critical Sobolev-Hardy exponent
  • Elliptic system
  • Nehari manifold

Fingerprint

Dive into the research topics of 'Multiplicity of positive solutions for singular elliptic systems with critical sobolev-hardy and concave exponents'. Together they form a unique fingerprint.

Cite this